Alert archive / North Carolina / Tornado Warnings in 2019

Tornado Warning 3, NWS Newport/Morehead City, NC

May 13, 2019Greene County, Lenoir County, Pitt County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at May 13, 2019, 2:30 PM EDT for Greene County, Lenoir County, Pitt County, North Carolina. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2019, 2:30 PM EDT (18:30 UTC)
Expired
May 13, 2019, 3:15 PM EDT
In force
45 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Greene County, NC, Lenoir County, NC, Pitt County, NC

What was reported inside it

TimeReportWhereRemark
May 13, 2:50 PM EDTHAIL 1.75Bull Head Vfd, NC.
May 13, 2:50 PM EDTHAIL 1.75Bull Head Vfd, NC
May 13, 2:50 PM EDTHAIL 1.75Castoria, NC.
May 13, 2:50 PM EDTHAIL 1.75Castoria, NC
May 13, 3:01 PM EDTHAIL 0.73 N Snow Hill, NCREPORTED AT 485 MIDDLE SCHOOL RD, SNOW HILL.
May 13, 3:06 PM EDTHAIL 0.883 Nne Ormondsville, NCA SPOTTER REPORTED NICKEL SIZE HAIL IN THE WILLOW GREEN AREA OF GREENE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 10:42 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

310 
WFUS52 KMHX 131830
TORMHX
NCC079-107-147-131915-
/O.NEW.KMHX.TO.W.0003.190513T1830Z-190513T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
230 PM EDT MON MAY 13 2019

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Greene County in eastern North Carolina...
  Northern Lenoir County in eastern North Carolina...
  Southwestern Pitt County in eastern North Carolina...

* Until 315 PM EDT.
    
* At 229 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Fremont, or 10 miles north of Goldsboro, moving
  east at 40 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Greenville, Kinston, Winterville, Ayden, Farmville, Grifton, Snow
  Hill, Bell Arthur, Dawson, Graingers, Institute, Jason,
  Ormondsville, Maury, Roundtree, Lizzie, Pitt Greenville Airport,
  Dowdy Ficklen Stadium, East Carolina University and Kinston
  Regional Jetport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3557 7782 3564 7772 3565 7734 3530 7745
      3524 7748 3533 7782 3536 7782 3538 7780
      3540 7780 3543 7783
TIME...MOT...LOC 1829Z 278DEG 34KT 3553 7796 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

5
2 follow-up statements
594 
WWUS52 KMHX 131844
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
244 PM EDT MON MAY 13 2019

NCC079-107-147-131915-
/O.CON.KMHX.TO.W.0003.000000T0000Z-190513T1915Z/
Greene NC-Lenoir NC-Pitt NC-
244 PM EDT MON MAY 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR GREENE...
NORTHERN LENOIR AND SOUTHWESTERN PITT COUNTIES...
    
At 244 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Snow Hill, or 12 miles southwest of
Farmville, moving east at 40 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenville, Kinston, Winterville, Ayden, Farmville, Grifton, Snow
Hill, Bell Arthur, Dawson, Graingers, Institute, Jason, Ormondsville,
Maury, Roundtree, Lizzie, Pitt Greenville Airport, Dowdy Ficklen
Stadium, East Carolina University and Kinston Regional Jetport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-
6889. This act may save lives of others in the path of dangerous
weather.

&&

LAT...LON 3557 7782 3564 7772 3565 7734 3530 7745
      3524 7748 3533 7782 3536 7782 3538 7780
      3540 7780 3543 7783
TIME...MOT...LOC 1844Z 278DEG 34KT 3551 7779 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

5
590 
WWUS52 KMHX 131858
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
258 PM EDT MON MAY 13 2019

NCC079-107-147-131915-
/O.CON.KMHX.TO.W.0003.000000T0000Z-190513T1915Z/
Greene NC-Lenoir NC-Pitt NC-
258 PM EDT MON MAY 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR CENTRAL
GREENE...NORTH CENTRAL LENOIR AND SOUTHWESTERN PITT COUNTIES...
    
At 258 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Lizzie, or 7 miles south of Farmville, moving east
at 40 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenville, Winterville, Ayden, Farmville, Grifton, Snow Hill, Bell
Arthur, Ormondsville, Maury, Roundtree, Lizzie, East Carolina
University, Pitt Greenville Airport, Dowdy Ficklen Stadium,
Hookerton, Castoria and Walstonburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-
6889. This act may save lives of others in the path of dangerous
weather.

&&

LAT...LON 3558 7772 3562 7770 3565 7734 3540 7742
      3539 7744 3538 7751 3540 7760 3542 7767
      3544 7769 3549 7770
TIME...MOT...LOC 1858Z 278DEG 34KT 3549 7763 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

5

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at May 13, 9:36 AM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 13, 9:36 AM EDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
936 AM EDT Mon May 13 2019

.SYNOPSIS...
A cold front will move through the area late today. Cool high
pressure will build in from the west through midweek. A cold
front with limited moisture will cross the area late week. High
pressure will build over the area next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 935 AM Mon...Latest sfc analysis shows 1005mb parent low
near Lake Erie, with warm front near the Albemarle Sound and
Northern Outer Banks with a weak low along the northern Outer
Banks and the main cold front moving into the NC Piedmont. The
cold front will continue to push eastward today and move through
late this afternoon. Latest radar imagery shows a few showers
across the northern coastal plain near the front. Though deepest
moisture has been displaced by drier westerly flow, the
combination of a strong mid level trough and surface cold front
moving through the area should trigger scattered showers and
thunderstorms mainly this afternoon into early this evening.
Satellite indicating widespread low clouds across much of the
area this morning but these clouds were beginning to erode and
should allow heating/destabilization to occur beginning early
this afternoon just ahead of the cold front. This will allow
scattered to numerous showers and thunderstorms to develop this
afternoon with the frontal passage. A few of the storms could be
strong with gusty winds given the strong deep layer shear.
Small hail could also be present with any stronger convection
given the cold temps aloft (-14C at 500mb) and freezing levels
11-12 kft. The high resolution models are suggesting that the
front could interact with the sea from the Crystal Coast to the
southern Outer Banks enhancing convection 20-23Z. Low level
thickness values support highs in the upper 70s to lower 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
As of 315 AM Mon...Precip should be ending pretty quickly this
evening pushing offshore behind the front. Cooler and drier air
will filter into the area with low level N/NW flow. Lows
dropping into the low 50s inland and upper 50s to around 60
along the beaches.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 3 AM Mon...Dry and much cooler weather expected through
mid week, then generally dry with a warming trend late week into
the weekend.

Tuesday through Wednesday...Cyclonic flow aloft continues
through mid week with an upper low tracking from New England to
the Canadian Maritimes and several embedded shortwaves moving
through the flow aloft.

Pleasantly cool temps expected this period under NW flow sfc and
aloft, with sfc high pres centered across the OH Valley.
Dry weather is expected with comfortable dewpoints in the 40s.
Temps will be several degrees below climo with highs around
70-75 inland to upper 60s OBX. Lows expected in the mid to upper
40s inland to mid 50s along the coast.

Thursday...A shortwave through digs southeastward on lee side
of longwave Wed night and Thu, albeit with limited moisture to
work with. 00Z model guidance is mostly dry and thus kept PoPs
low for the period. A few showers still cannot be ruled out
mainly near the coast, but if anything develops it will be very
widely scattered. A moderating trend in temps expected as flow
begins to become zonal with sfc high offshore. Temps expected to
rise to near climo, with lows in the low 50s Wed night - a few
spots may possibly hit the upper 40s with good radiational
cooling expected. High Thu expected in the upper 70s to lower
80s interior to the mid 70s beaches. Lows Thu night mid/upr 50s
inland to low 60s beaches.

Friday through Sunday...High pressure and upper ridging is
progged to build in late in the week and over the weekend
bringing generally dry weather and warming temps. The 00z
model guidance continues to show another subtle shortwave and
backdoor cold front crossing the area Friday night into early
Saturday with a few light showers pushing across the area. Still
some disagreement on timing and how far south the front makes
it, which precludes moving up PoPs an appreciable amount from
the previous forecast. Where the front ends up also has
implications on the temperature forecast at the end of the
period; if the front stays north with southwesterly sfc flow
temperatures could rise into the low 90s into the weekend.
Leaned the forecast more towards the ECM ensembles which pushes
the front to our south and highs in the upper 80s.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
Short Term /through tonight/...
As of 645 AM Mon...Cigs expected to gradually lower to MVFR/IFR
early this morning and likely persist through mid to late
morning. Ceilings will improve this afternoon with scattered
showers and thunderstorms possible ahead of a cold front moving
through the area.

Long Term /Tuesday through Friday/...
As of 3 AM Mon...VFR mainly SKC through the period. High
pressure builds into the area through the rest of the week with
light winds expected.

&&

.MARINE...
Short Term /through tonight/...
As of 935 AM Mon...Latest obs show SW winds 10-20 kt with seas
3-6 ft. Weak front has pushed into the Albemarle Sound and the
northern waters early this morning, and winds have shifted to
the NE. The wind shift across the northern waters will be short
lived this morning becoming briefly W before shifting to the N
late in the afternoon. Cold front over west central NC will
continue to push eastward today and through the waters late this
afternoon and early evening. W/SW flow generally 10-20 kt
today, strongest south of Oregon Inlet, with seas 3-6 ft. Could
see stronger winds 20-25 kt develop across the outer central and
southern waters late this afternoon and early evening. SCAs
continue south of Oregon Inlet through this evening and first
part of tonight for gusty winds and elevated seas. N/NW winds
10-20 kt develop this evening behind the front with seas
gradually subsiding below 6 ft. The northern waters could get
close to SCA levels, occasional gusts to 25 kt and seas
approaching 6 ft, this evening for a few hours behind the front.

Long Term /Tuesday through Friday/...
As of 3 AM Mon...High pressure builds into the are through mid
week. NW winds diminish 10-15 kt through Tuesday. Seas subside
to 2-4 ft Tue. The upper level trough axis crosses the area late
Tue/Tue night which will serve to tighten the gradients across
the waters with NW winds increasing to 15-20 kt, though at this
time expected to remain below SCA range. The winds diminish to
less than 10 kt and seas subsiding to 2-4 ft northern waters and
1-3 ft southern waters on Wed as high pres builds into the
area. The high becomes centered offshore Thu and Fri with SW to
W winds around 15 kt or less with seas around 2-4 ft.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 2 AM EDT Tuesday for AMZ152-154.
     Small Craft Advisory until 9 PM EDT this evening for AMZ156-
     158.

&&

SYNOPSIS...MHX
NEAR TERM...JME/CQD
SHORT TERM...CQD
LONG TERM...TL/MS
AVIATION...CQD/TL
MARINE...JME/CQD/TL
Hazardous weather outlook, May 13, 3:41 AM EDT, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
341 AM EDT Mon May 13 2019

NCZ029-044>047-079>081-090>092-094-193-194-198-140745-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-
341 AM EDT Mon May 13 2019

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-203>205-140745-
West Carteret-East Carteret-Coastal Onslow-Northern Outer Banks-
Ocracoke Island-Hatteras Island-
341 AM EDT Mon May 13 2019

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 13, 1:23 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
123 PM EDT MON MAY 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             2 W ROPER               35.87N 76.66W
05/13/2019  M1.75 INCH       WASHINGTON         NC   PUBLIC

            GOLF BALL SIZED HAIL REPORTED AT THE VERNON
            G JAMES RESEARCH CENTER WEST OF ROPER.

&&

DAG
Local storm report, May 13, 1:26 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
126 PM EDT MON MAY 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     HAIL             3 NNW PHELPS LAKE       35.82N 76.51W
05/13/2019  E1.00 INCH       WASHINGTON         NC   PUBLIC

            REPORTED AT 347 SHORE DR, CRESTWELL, NC.

&&

TS
Local storm report, May 13, 1:32 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
132 PM EDT MON MAY 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     3 NE BEARGRASS          35.80N 77.10W
05/13/2019                   MARTIN             NC   EMERGENCY MNGR

            MARTIN COUNTY EM REPORTED TREES DOWN ON A
            HOUSE IN THE 3500 BLOCK OF BEAR GRASS RD.

&&
Local storm report, May 13, 1:34 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
134 PM EDT MON MAY 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     2 NNW BEARGRASS         35.80N 77.14W
05/13/2019                   MARTIN             NC   EMERGENCY MNGR

            MARTIN COUNTY EM REPORTED TREES DOWN ON THE
            3600 BLOCK OF BAILEY RD. THE TOPS OF SOME
            TREES WERE TWISTED OFF IN THE AREA AS WELL.

&&
Local storm report, May 13, 1:41 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
141 PM EDT MON MAY 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HAIL             1 W HAMILTON            35.94N 77.23W
05/13/2019  E1.50 INCH       MARTIN             NC   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER TO PING PONG BALL
            SIZE HAIL NEAR HAMILTON. TIME BASED ON
            RADAR.

&&

DAG
Local storm report, May 13, 1:42 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
142 PM EDT MON MAY 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             2 SW CRESWELL           35.84N 76.42W
05/13/2019  E0.70 INCH       WASHINGTON         NC   PUBLIC

            REPORTED AT 74 OLD CHERRY RD, CRESTWELL, NC.

&&

TS

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 11:06 AM EDTSpecial Weather StatementMHXMartin54 min
May 13, 11:43 AM EDTSevere Thunderstorm WarningMHXBeaufort, Martin, Pitt, Washington47 min
May 13, 12:12 PM EDTSpecial Weather StatementMHXMartin48 min
May 13, 12:18 PM EDTSpecial Marine WarningMHX57 min
May 13, 12:28 PM EDTSevere Thunderstorm WarningMHXHyde, Tyrrell, Washington47 min
May 13, 1:04 PM EDTSpecial Marine WarningMHX69 min
May 13, 1:16 PM EDTSevere Thunderstorm WarningMHXDare, Hyde, Tyrrell44 min
May 13, 3:05 PM EDTSpecial Marine WarningMHX55 min
May 13, 3:08 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Lenoir, Pitt52 min
May 13, 3:32 PM EDTSpecial Marine WarningMHX58 min
May 13, 3:51 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Pamlico54 min
May 13, 4:51 PM EDTSpecial Marine WarningMHX54 min
May 13, 5:03 PM EDTSpecial Weather StatementMHXDare42 min

Nearby

Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.